gynecologist-icon
I pill problem
Hello doctor , After consuming I pill it been almost 5. Days of the consumption of I pill , I have lot of bloating sensation in stomach, gastritis issue , first tym this gas prblm is occurring Also bloating , uneasiness , discomfort . Menses hasn't come yet one Usually get delayed for 5 to 6 days , Is everything normal with me , Utter bloating is occurring,with gastritis No such vomitting has come yet, Worried lil bit
1269 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

No need to worry dear,just wait for the periods it will come , periods might be bit irregular while on ipill. The symptoms will gradually reduce.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.